Journal article icon

Journal article

Genetic mapping of susceptibility genes to non-insulin dependent diabetes in a rat model for spontaneous diabetes

Publication status:
Published

Actions


Authors


Bernard, C More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, WTC Human Genetics
Lathrop, M More by this author
Froguel, P More by this author
Journal:
M S-MEDECINE SCIENCES
Volume:
12
Issue:
3
Pages:
388-391
Publication date:
1996-03-05
ISSN:
0767-0974
URN:
uuid:7a5a8474-590f-4baa-8656-86eb670979b0
Source identifiers:
9605
Local pid:
pubs:9605

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP